Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Can I take Flexeril along with Baclofen and Valium for muscle spasms and multiple sclerosis?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5287 Questions
I have MS in exacerbation at this time. I currently take Baclofen 20mg @ 6 a 20mg @ 12 noon 40mg @ hs. Valium 2 mg q 8hr added for increased muscle spasms. Would Flexeril 10mg q 12hr be a better therapy?
Posted Sat, 25 Jan 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 6 hours later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. Generally, baclofen and valium are more effective than flexeril (cyclobenzaprine) for treating spasticity/muscle spasms, in multiple sclerosis. Flexeril is mainly indicated in muscle spasms in acute, painful, musculoskeletal conditions. If baclofen is not providing adequate relief, botox injections could be tried as an alternative in your case. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor